# SDR UPS98827229

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, FL 350 CARGO SMOKE LIGHT ILLUMINATED AND SHOWED SMOKE IN ALL POSITIONS.  COMPLETED QRH.  REMOVED AND REPLACED FIRE DETECTION SYSTEM CONTROL AMPLIFIER (P/N 30-303A) (S/N 9056) OFF, (P/N 30-326-4) (S/N 43852) ON OPS CHECKS GOOD.
